Gol'dberg Order and Gol'dberg Type of Entire Functions Represented by Multiple Dirichlet Series

Authors

  • Md Feruj Alam Department of Mathematics, Rajshahi University of Engineering & Technology, Rajshahi

DOI:

https://doi.org/10.3329/ganit.v29i0.8516

Keywords:

Gol'dberg Order, Dirichlet Series

Abstract

We consider the Hadamard product of the class of entire multiple Dirichlet series in several complex variables having the same sequence of exponents. Our object is to study the nature of Gol'dberg order and Gol’dberg type of these functions.

GANIT J. Bangladesh Math. Soc. (ISSN 1606-3694) 29 (2009) 63-70 

DOI: http://dx.doi.org/10.3329/ganit.v29i0.8516

Downloads

Download data is not yet available.
Abstract
791
PDF
564

Downloads

How to Cite

Alam, M. F. (2011). Gol’dberg Order and Gol’dberg Type of Entire Functions Represented by Multiple Dirichlet Series. GANIT: Journal of Bangladesh Mathematical Society, 29, 63–70. https://doi.org/10.3329/ganit.v29i0.8516

Issue

Section

Articles